Can I just stop taking 75mg of venlafaxine after taking it for 2 months? Would I suffer withdrawal if I just stopped taking it? If so how bad roughly would the withdrawal be? If I had to wean my self off it how would I do this?
Hi, William! A few people can do this but most will experience discontinuation syndrome. Think of side effects multiplied and worse.
Why do you want to stop your Effexor if I may ask? Are you having unbearable side effects or is it just not working for you? You know, you have many options available to you.
But back to discontinuation ~ the only safe and effective was to withdraw is on a decreasing titered dosage schedule provided by your doctor.
I'm sure the others will be chiming in soon with their experiences, but I think you'll see that discontinuation syndrome is usually terribly unpleasant.
Best wishes and good luck to you!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2011 • 2 answers
Posted 13 Dec 2012 • 1 answer
Posted 19 Aug 2014 • 1 answer
Posted 19 Jan 2015 • 3 answers
Posted 11 days ago • 0 answers